# SDR ASOA201000938

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 20,018 hours, 16,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR1 EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR INOP.  RELAMPED RT NR 1 EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR IAW AMM 33-51-21. OPS CHECK GOOD.  RELAMPED RT NR 1 EXTERIOR EMERGENCY LIGHT AFT OF SERVICE DOOR IAW AMM 33-51-21. OPS CHECK GOOD.
